Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 11, NWS Northern Indiana

July 28, 2009LaPorte County, Indiana

NWS Northern Indiana issued this flash flood warning at Jul 28, 2009, 11:01 PM CDT for LaPorte County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2009, 11:01 PM CDT (04:01 UTC)
Expired
Jul 29, 2009, 5:00 AM CDT
In force
6 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

County LaPorte County, IN

The radar

The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIWX 290401
FFWIWX
INC091-291000-
/O.NEW.KIWX.FF.W.0011.090729T0401Z-090729T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LA PORTE COUNTY IN NORTHWEST INDIANA

* UNTIL 500 AM CDT WEDNESDAY/600 AM EDT WEDNESDAY/

* AT 1057 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
  OF BASEMENTS OF HOMES AND STREETS OVER THE WARNED AREA. SPOTTER 
  REPORTS AND RADAR ESTIMATES INDICATE BETWEEN 4 TO 6 INCHES FELL IN 
  THE WARNED AREA. ADDITIONAL SHOWERS OVERNIGHT WILL ONLY EXACERBATE 
  THE SITUATION.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  SPRINGVILLE...TRAIL CREEK...HESSTON...POTTAWATTOMIE
  PARK...MICHIGAN CITY...MICHIANA SHORES AND LONG BEACH

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.

LAT...LON 4176 8682 4176 8656 4168 8652 4166 8653
      4160 8694 4172 8695

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 6:32 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 28, 6:32 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EDT TUE JUL 28 2009

.AVIATION...

KIWX RADAR SHOWS THUNDERSTORM CLUSTER JUST TO WEST OF KSBN AND
MOVING EAST. THESE SLOWER MOVERS SHOULD GRADUALLY SINK SOUTH THROUGH
THE EVENING AND WILL BE OPTIMISTIC THUNDER IS OVER BY 03Z.
ADDITIONAL SHRA AND TSRA MORE WIDESPREAD TO SOUTHWEST OF KFWA.
EXPECT TSRA TO WANE IN COVERAGE THIS EVENING AS INSTABILITY IS LOST.
HOWEVER...FRONTAL BOUNDARY AND THETA E ADVECTION SHOULD KEEP SHRA
GOING FOR MUCH OF THE NIGHT WITH ISOLATED TSRA POSSIBLE AT TIMES.
EXPECT CLOUD BASES TO LOWER AFTER DARK IN AREA OF SHRA SO ADDED MVFR
CIGS. SLOW IMPROVEMENT AFTER 12Z ON WED WITH VFR CONDITIONS BY LATE
MORNING OR EARLY AFTERNOON EXPECTED. TAF AT KFWA MAY BE A BIT
OPTIMISTIC AT THIS TIME WITH IMPROVEMENT. WILL DEPEND ON HOW FAST
SHORT WAVE MOVES THROUGH AND WHEN PRECIPITATION ENDS.

&&

.SHORT TERM...
MAIN FEATURE IN THE SHORT TERM IS DEEP LOW CURRENTLY LOCATED OVER
SOUTHERN ONTARIO PULLING AWAY SLOWLY TO THE NORTHEAST WITH AN ASSOC
SFC FRONT DRAPED TO ITS SOUTH ACROSS NORTHERN ILLINOIS.  THIS FRONT
WILL SLOWLY MOVE THROUGH THE CWA LATE TONIGHT INTO WEDNESDAY
CONTINUING PRECIP CHANCES THROUGH THE PERIOD.

MORNING SHOWERS/PERSISTENT CLOUD COVER ASSOCIATED WITH A SUBTLE
PRE FRONTAL TROF HELD OFF INSTABILITY THROUGH EARLY
AFTERNOON...BUT SPC MESOANALYSIS SHOWS THAT SUNSHINE IS FINALLY
GENERATING SIGNIFICANT INSTABILITY WITH SBCAPES > 2000 AND LI/S -2
TO -4. SO FAR...BEST VALUES ARE ALONG THE NORTHERN TIER WHERE
STORMS HAVE ALREADY FORMED WHERE STEADY STATE FLOW IS INTERACTING
WITH THE SOUTHERN EXTENT OF THE LAKE BREEZE...AND IN THE
SOUTH/SOUTHEAST WHICH WAS LEAST IMPACTED THIS MORNING AND HAS
SEEN THE MOST SUN TODAY. THE ENVIRONMENT IS STILL NOT SUPPORTIVE
OF WIDESPREAD SEVERE THREAT WITH WEAK FLOW ALFOT / 25 KTS AT H5 ON
WOLCOTT PROFILER WITH UNIDIRECTIONAL VERTICAL PROFILE / ALTHOUGH
AN ISOLATED SEVERE CELLS ARE POSSIBLE. WITH EVENTUAL COVERAGE IN
QUESTION HAVE RETAINED CHANCE POPS THROUGH THIS EVENING WEIGHTED
TO THE AREAS WITH ONGOING ACTIVTY/DEEPEST INSTABILITY.

GRIDS OVERNIGHT STILL APPEAR IN GOOD SHAPE WITH DECENT MOISTURE
CONVERGENCE AHEAD OF THE BNDRY WHICH FINALLY BEGINS TO MAKE ITS WAY
THROUGH THE CWA. MINOR TEAKS TO FRONTAL TIMING BASED ON THE 12Z NAM
WHICH SHOWS ACTIVITY SLIDING SOUTHEAST ON WEDNESDAY LIMINTING
MORNING PRECIP TO THE SOUTHEAST HALF...WITH THE FRONT FINALLY
CLEARING THE CWA WEDNESAY EVENING...RESULTING IN PRECIP CHANCES
LINGERING OVER THE SOUTHEAST BORDER COUNTIES THROUGH THE DAY.

VERY MILD TEMPS AGAIN TONIGHT WITH A QUITE MOIST BOUDARY LAYER IN
PLACE AND SIGNIFICANT CLOUD COVER EXPECTED.  WENT WARMER THAN THE
MET GUIDANCE FOR LOWS WHILE USING A MET/MAV/PERSISTENCE BLEND FOR
WEDNESDAYS HIGHS.

&&

.LONG TERM.../WEDNESDAY MORNING THROUGH TUESDAY MORNING/...
THE LONG TERM FORECAST WILL BE HIGHLY DEPENDENT ON THE BREAKDOWN
OF THE BLOCKING PATTERN OVER THE EASTERN PACIFIC AND WEST COAST OF
NORTH AMERICA. SATELLITE IMAGERY SHOWS A PRONOUNCED REX BLOCK OVER
THE PACIFIC AND AT THE PRESENT TIME THERE ARE NO INDICATIONS THAT
THIS IS GOING TO BREAK DOWN ANYTIME SOON. THIS IS IN STARK
CONTRAST TO THE GFS SOLUTION OF WEAKENING THIS BLOCK THROUGH THE
END OF THE FORECAST PERIOD.

GIVEN THE PERSISTENT NATURE OF THE REX BLOCKS...FEEL THAT THE ECMWF
AND UKMET WOULD BE THE BEST SOLUTION FOR THE BROAD SYNOPTIC PATTERN.

THIS LEADS TO THE MORE DIFFICULT PART OF THE FORECAST...TRANSLATING
THIS TO THE SUB-SYNOPTIC SCALE. THE PATTERN CONTINUES COOL AND
UNSETTLED THROUGH THE PERIOD AND WITH THE NEXT FRONTAL BOUNDARY TO
BE PASSING THROUGH THE GREAT LAKES REGION DURING THE DAY THURSDAY.
WHILE EXACT TIMING AND PLACEMENT WILL BE CRITICAL TO THE DEVELOPMENT
OF SHOWERS...HAVE INTRODUCED 6 HOURLY POPS FOR THURSDAY THROUGH
SATURDAY. THIS ALLOWS US TO PUSH POPS AROUND A FEW HOURS AND RETAIN
THE GENERAL PATTERN.

THE KEY TO DEVELOPMENT OF SHOWERS WILL BE THE EXTENT AND TIMING OF
CONVECTION OVER THE HIGH PLAINS AND UPPER MISSISSIPPI RIVER VALLEY.
AGAIN WITH THE PERSISTENT PATTERN THIS SUMMER...CONFIDENCE IS HIGH
FOR THE FORMATION. THEN IT BECOMES A MATTER OF PROPAGATION. HAVE
OPTED TO USE THE HPC GUIDANCE VALUES TO ESTABLISH THE //PATTERN// OF
DEVELOPMENT...BUT HAVE MADE ADJUSTMENTS FOR TIMING AND LOCATION.

APPEARS THAT THERE WILL BE A BREAK BETWEEN SYSTEMS OVER THE
WEEKEND...AND AGAIN HAVE OPTED TO SANDWICH SATURDAY WITH 6 HOUR
POP/WX GRIDS TO ALLOW US TO ADJUST AND TWEAK AS NEEDED.

LITTLE IF ANY CHANGE TO THE CURRENT TEMPERATURE FORECAST. STILL AT
OR BELOW NORMAL TEMPERATURES THROUGH THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LUD
LONG TERM...LEWIS
AVIATION...LASHLEY
Hazardous weather outlook, Jul 28, 4:34 AM CDT, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 AM EDT TUE JUL 28 2009

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-290945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
534 AM EDT TUE JUL 28 2009 /434 AM CDT TUE JUL 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...THURSDAY
NIGHT...AND SUNDAY. ISOLATED SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-290945-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
534 AM EDT TUE JUL 28 2009 /434 AM CDT TUE JUL 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BERRIEN COUNTY
SHORELINE TODAY. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...THURSDAY
AFTERNOON AND NIGHT...AND SUNDAY. ISOLATED SEVERE STORMS ARE
POSSIBLE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 28, 7:23 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
823 PM EDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0819 PM     FLASH FLOOD      MICHIGAN CITY           41.71N  86.90W
07/28/2009                   LAPORTE            IN   LAW ENFORCEMENT

            SHERIFF DEPARTMENT AND TRAINED SPOTTERS REPORTING
            STALLED VEHICLES IN MICHIGAN CITY AREA.

&&

EVENT NUMBER IWX0900019

LASHLEY
Local storm report, Jul 28, 7:54 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
854 PM EDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             1 S OTTOKEE             41.59N  84.13W
07/28/2009  E0.75 INCH       FULTON             OH   TRAINED SPOTTER

            PENNY SIZE HAIL WITH 3 TO 4 TREES DOWN ALONG THE OHIO
            TURNPIKE NORTH OF WAUSEON

0747 PM     TSTM WND DMG     1 S OTTOKEE             41.59N  84.13W
07/28/2009                   FULTON             OH   TRAINED SPOTTER

            PENNY SIZE HAIL WITH 3 TO 4 TREES DOWN ALONG THE OHIO
            TURNPIKE NORTH OF WAUSEON

&&

EVENT NUMBER IWX0900020
EVENT NUMBER IWX0900021

BJS
Local storm report, Jul 28, 7:57 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             WAUSEON                 41.55N  84.14W
07/28/2009  E1.00 INCH       FULTON             OH   EMERGENCY MNGR

            PEA TO QUARTER SIZE HAIL...QUARTER SIZE HAIL ONLY
            LASTED ABOUT 5 SECONDS

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER IWX0900017

BJS
Local storm report, Jul 28, 8:53 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
953 PM EDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      2 S MICHIGAN CITY       41.68N  86.89W
07/28/2009                   LA PORTE           IN   TRAINED SPOTTER

            MULTIPLE FEET OF WATER ACROSS ALL LANES ON US 20
            BETWEEN JOHNSON ROAD AND US 421. WOODLAND AVE SOUTH OF
            US 20 ALSO FLOODED.

&&

EVENT NUMBER IWX0900022

BJS
Special weather statement, Jul 28, 8:54 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EDT TUE JUL 28 2009

INZ013-015-020-022-290245-
CASS IN-FULTON IN-PULASKI IN-WHITE IN-
954 PM EDT TUE JUL 28 2009

...STRONG THUNDERSTORMS...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING NORTHEAST AT 25 MPH.

WINDS UP TO 50 MPH...DIME SIZE HAIL AND TORRENTIAL RAINFALL ALONG
WITH DEADLY LIGHTNING CAN BE EXPECTED WITH THIS STORM ACROSS NORTH
CENTRAL INDIANA.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SITKA...
  IDAVILLE...
  BURNETTSVILLE...
  BELL CENTER AND HEADLEE...
  LAKE CICOTT...
  FULTON...
  ROYAL CENTER...
  LOGANSPORT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4097 8657 4117 8620 4117 8619 4066 8617
      4065 8638 4070 8639 4070 8652 4074 8653
      4074 8674 4072 8677 4068 8676 4064 8678
      4078 8680
TIME...MOT...LOC 0152Z 244DEG 16KT 4071 8675
Local storm report, Jul 28, 10:27 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1127 PM EDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND GST     2 W BUNKER HILL         40.66N  86.15W
07/28/2009  M52 MPH          MIAMI              IN   AWOS

&&

EVENT NUMBER IWX0900023

SKIPPER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:54 PM CDTSpecial Weather StatementIWXCass, Fulton51 min
Jul 29, 8:07 AM CDTLakeshore Flood StatementIWX13 hr

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.